MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART; DEFIBRILLATOR
Model Number M3713A
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to philips that, during a cardiac arrest, electrode pads m3713a were applied to the patient and connected to the defibrillator.The patient had regained pulse and was in arrhythmia.After connecting to the defibrillator, the device would not charge.The device was swapped for two other devices.The new pads were applied to get a successful cardioversion.Additional details have been requested.Although no direct adverse event to the patient or user was reported, we are considering this to be a serious injury due to a serious deterioration in the state of health of the patient because life-saving therapy/treatment may have been interrupted/delayed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This complaint has been deemed a duplicate of (b)(4) already reported on mdr number (b)(4).
 
Event or Problem Description

Brand Name
HEARTSTART
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
laura scanlan
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key16092408
Report Number3030677-2023-00022
Device Sequence Number15081085
Product Code MKJ
UDI-Device Identifier00884838002845
UDI-Public00884838002845
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3713A
Device Catalogue NumberM3713A
Device Lot Number050520-02
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown